# SDR ASOA201201101

- Difficulty date: March 27, 2012
- Submitted: April 3, 2012
- Operation: Air carrier
- Aircraft: N738EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10146
- Aircraft time: 19,930 hours, 13,843 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Structure
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO FWD & AFT BOTTOM CORNER ON PAX DOOR CORRODED.  REMOVED FWD & AFT BOTTOM CORNER COVERS SRM 51-42-13-001-001-A01.  INSTALLED FWD & AFT BOTTOM CORNER IAW SRM 51-42-06-001-001-A01.
